# SDR ASAA0110141

- Difficulty date: March 21, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65557966
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND ANGLE AT BS 357, LBL 15 CORRODED.  REMOVED, FABRICATED AND REPLACED ANGLE PER BOEING DRAWING.  (M)
